Qualitative & Quantitative Composition

Each uncoated tablet contains Paracetamol I.P. 650 mg and Caffeine anhydrous I.P. 50 mg

Dosage Form

Oral Tablets.

Therapeutic indications

Analgesic and Antipyretic.

Dosage and administration

As directed by physician

Contra-indications

Should not use if allergic to paracetamol, caffeine or any of the other ingredients in the product.

Warnings and Precautions

Should not take with any other product containing paracetamol. Check with doctor before use if patient have liver or kidney problems. This medicine contains caffeine. Avoid drinking too many caffeine containing drinks (e.g. tea, coffee and caffeine containing canned drinks) when taking this medicine. High caffeine intake can result in difficulty sleeping, shaking and an uncomfortable feeling in the chest caused by fluttering heartbeat.

Drug interactions

Consult with doctor if patient is taking or have recently taken any other medicines, including medicines obtained without a prescription, Especially: warfarin, metoclopramide or domperidone, colestyramine and imatinib.

Pregnancy & lactation

Not recommended

Undesirable effects/side effects

Like all medicines, can cause side effects, although not everybody gets them. Possible side effects are nausea, allergic reactions, skin rashes, acute renal tubular necrosis, blood dyscrasias (e.g. thrombocytopenia, leucopenia, neutropenia, agranulocytosis); and liver damage

Enquire Now